Our team of medical experts are ready to help

Your questions answered


ismail asked...

Tags: cold

My hands and feet most of the time feel cold can you please let me know the reason.the follwing medicine iam taking: Bisoprole 5MG-Lipitol/Carndestan and Esmoprazole 40MG. Do you think this is due to the medicine? Thanks Thanks

  • mother-thermometer-doctor-at-hand

    Do you need to see a GP ASAP?

     

    Would you like to speak with a doctor by video or phone at a time that suits you?

    Our Doctor@Hand service, delivered by Doctor Care Anywhere, is available on a pay-as-you-go basis with prices starting at just £60 per consultation*.

    Quote AXA20 to receive a 20% discount. (* Prices subject to change.)

The Answer

There can be many reasons for cold hands and feet, it is possible that if your blood pressure for example was low in volume then this type of symptom could present, other symptoms of low blood pressure include dizziness and fatigue. The bisoprolol you are taking has a blood pressure lowering effect and If you have not had a reading taking recently it might be worth asking for this to be checked. 

However there are numerous other possible reasons for your cold hands and feet, . Common causes can be due to anaemia, diabetes, blood disorders, and reduced circulation, while other causes may include thyroid problems, low blood pressure as described above or medication side effects as you have said. Equally some people have a tendency to experience cold hands and feet. 

Under the circumstances given the symptoms you are having it would seem sensible to make an appointment with your GP to discuss this, they will be able to assess your symptoms more fully with you and also review the medications you are taking if necessary as well.

Answered by the Health at Hand nurses  

Newsletter sign up


Sign up to our monthly better health newsletter to receive updates on our latest health and wellbeing articles.


Sign up to newsletter